# SDR USAA920081589

- Difficulty date: August 19, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,803 hours, 37,785 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498852
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION MAJOR REPAIR - CORROSION ON FLOORBEAM AT FASTENER HOLES AT BS 986, RBL 15, BL 0, LBL 16.  REPLACED FLOORBEAM AT BS 986, LBL 60 TO RBL 60 IAW US AIRWAYS EA NR 130099.
